Cellular approximations using Moore spaces, in "Cohomological Methods in Homotopy Theory".

Details

Serval ID
serval:BIB_18835
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Cellular approximations using Moore spaces, in "Cohomological Methods in Homotopy Theory".
Journal
Progress in Mathematics
Author(s)
Rodriguez JL, Scherer J
Publication state
Published
Issued date
2001
Volume
196
Pages
357-374
Create date
19/11/2007 9:40
Last modification date
20/08/2019 12:49
Usage data